# SDR DALA2020012700621

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,040 hours, 24,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF THE R4 DOOR GIRT BAR LOCK COMING OFF.   REMOVED BUSSLE AND PINNED SLIDE. PERFORMED INSPECTION ON GIRT BAR, LEAF SPRINGS, AND GIRT BAR SLIDERS. CHECKED GOOD.  FOUND SLIDERS CATCHING ON FLOOR FITTINGS. FLOOR FITTINGS SCREWS LOOSE. TIGHTENED IAW AMM 25-66.  REMOVED AND STOWED SLIDE SAFETY PIN.
